# SDR SCNA20120914634

- Difficulty date: September 14, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 38,294 hours, 14,317 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Missing
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING R2 DOOR SLIDE REMOVAL FOUND PIN MISSING FROM JUMPER THAT INSURES THAT SLIDE PACK OPENS PART WAY.  REPLACED PIN.
